Re: Vaginal discharge after nova sure
I cannot believe an instrument perforated something..this procedure is done so often and there really are no instruments used, besides the one which is put in you to do the burn....strange. I would definately go back to the doctor and make sure antibiotics arent required, in case of infection.
I had NovaSure done Jan 10th, and I did bleed off and on and have discharge, which is really the lining of the uterus as it heals- it did smell funky a few times, but within a day stopped...the bleeding was intermittent. Id bleed for a few days, lightly- and then it would stop for a week..then, it would start up again. I was told NO exercise, NO sex, NO tampons and NO hot baths (showers ok) for the first month...folllowed my doctors orders and had no complications at all...almost 2 months later, Ive had one period, it was MUCH lighter than my regular ones, but I did bleed lightly for 2 days- and absolutely everything else is fine!
Good luck to you both!
RRMS- dx 05